# SDR SWIA2025060600004

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 22,242 hours, 13,348 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Part number: 10014502
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF SMOKE OR FUMES POSSIBLY COMING FROM AN ELECTRICAL SOURCE THROUGHOUT THE ENTIRE CABIN AND FLIGHT DECK.  DISSIPATED WITHIN 5 MINUTES.  EMERGENCY WAS DECLAIRED. (FLIGHT 6001 - FILED OPEN)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30259646 WITH THE FOLLOWING CORRECTIVE ACTION: "DUE TO REPORTS OF STRONG SMELL OF SMOKE OR FUMES POSSIBLY FROM AN ELECTRICAL SOURCE, TROUBLESHOT PER ERJ 175 FIM 21-20-00. AS REQUESTED PER FIM, EXAMINED BOTH FWD AND AFT GALLEYS, BOTH LAVS, AND BOTH ENTRANCES FOR ANY SMOKE OR SMELL CONCENTRATIONS AND OBERSERVED NO DEFECTS. ALSO EXAMINED THE COCKPIT, THE DISPLAY UNITS, THE FBW BACKUP BATTERY TERMINALS, AND THE WINDSHIELD HEATER SYSTEM FOR EVIDENCE OF ELECTRICAL BURNING OR SMOKE AND FOUND NO DEFECTS. IN ATTEMPT TO ISOLATE THE CULPRIT, DISCONNECTED BOTH PACK INLET AND OUTLET DUCT ASSEMBLIES FROM THE ACMS. PERFORMED GVI OF DUCTS ON BOTH PACKS TO VERIFY NO DAMAGE AND/OR CONTAMINATION THAT WOULD CAUSE THIS ISSUE. RE-CONNECTED PACK INLET DUCTS PER AMM 21-51-19 AND PACK OUTLET DUCTS PER AMM 21-51-21. TROUBLESHOOTING FURTHER, INSPECTED RECIRC AIR FILTERS AND FOUND BOTH TO BE DIRTY. REMOVED AND REPLACED BOTH RECIRC AIR FILTERS PER AMM 21-24-02. TO VERIFY THE SMELL WAS NO LONG
